Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 478185, 6 pages
http://dx.doi.org/10.1155/2014/478185
Research Article

Nonlocal Boundary Value Problem for Nonlinear Impulsive -Integrodifference Equation

1School of Mathematics and Computer Science, Shanxi Normal University, Linfen, Shanxi 041004, China
2Department of Chemical and Materials Engineering, Faculty of Engineering, King Abdulaziz University, P.O. Box 80204, Jeddah 21589, Saudi Arabia
3Department of Mathematics, Faculty of Art and Sciences, 06530 Balgat, Turkey
4Institute of Space Sciences, R 76900 Magurele-Bucharest, Romania

Received 4 January 2014; Accepted 30 January 2014; Published 10 March 2014

Academic Editor: J. C. Prajapati

Copyright © 2014 Lihong Zhang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. K. S. Miller and B. Ross, “Fractional difference calculus,” in Proceedings of the International Symposium on Univalent Functions, Fractional Calculus and Their Applications, Series in Mathematics & Its Applications, Horwood, Chichester, 1989, pp.139-152, Nihon University, Koriyama, Japan, May 1988.
  2. F. M. Atici and P. W. Eloe, “Initial value problems in discrete fractional calculus,” Proceedings of the American Mathematical Society, vol. 137, no. 3, pp. 981–989, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  3. F. M. Atici and S. Senguel, “Modeling with fractional difference equations,” Journal of Mathematical Analysis and Applications, vol. 369, no. 1, pp. 1–9, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  4. T. Abdeljawad, D. Baleanu, F. Jarad, and R. P. Agarwal, “Fractional sums and differences with binomial coefficients,” Discrete Dynamics in Nature and Society, vol. 2013, Article ID 104173, 6 pages, 2013. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  5. G. A. Anastassiou, “Principles of delta fractional calculus on time scales and inequalities,” Mathematical and Computer Modelling, vol. 52, no. 3-4, pp. 556–566, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  6. G. C. Wu and D. Baleanu, “Discrete fractional logistic map and its chaos,” Nonlinear Dynamics, vol. 75, no. 1-2, pp. 283–287, 2014. View at Publisher · View at Google Scholar
  7. M. T. Holm, The Theory of Discrete Fractional Calculus: Development and Application [Ph.D. thesis], University of Nebraska-Lincoln, Lincoln, Nebraska, 2011.
  8. V. Kac and P. Cheung, Quantum Calculus, Springer, 2002.
  9. J. Tariboon and S. K. Ntouyas, “Quantum calculus on finite intervals and applications to impulsive difference equations,” Advances in Difference Equations, vol. 2013, no. 282, 2013. View at Publisher · View at Google Scholar
  10. J. X. Sun, Nonlinear Functional Analysis and Its Application, Science Press, Beijing, China, 2008.